# SDR SWAA2018073123909

- Difficulty date: July 27, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: AAG
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY FLOOD LIGHT INOP.  TERMINATED WIRE TO GROUND BLOCK IAW WDM & AMM.
